International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 1, Pages 159-164
On elations in semi-transitive planes
Department of Mathematics, The University of Iowa, Iowa City 52242, Iowa, USA
Received 2 January 1980
Copyright © 1982 N. L. Johnson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a semi-transitive translation plane of even order with reference to the subplane . If admits an affine elation fixing for each axis in and the order of is not or , then is a Hall plane.